# SDR HALA2020072400157

- Difficulty date: July 23, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 35,839 hours, 5,475 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 43361190002
- Part serial: 02376
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 8,681 hours, 1,335 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -  #2 ENG BLEED VALVE NOT CLOSED. // REMOVED AND REPLACED #2 ENG PRV PER AMM 36-11-52-400-804-A UP TO STEP 4B. OPS AND LEAK CHECK PENDING. OPS AND LEAK    
CHECK GOOD NO DEFECTS NOTED.
